MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93337
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Abnormal scarring (4896)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth and keloids around the abutment.Subsequently, the patient underwent a revision surgery under general anesthesia on (b)(6) 2026, for excision of excess skin and soft tissue thinning.The implanted device remains.

Brand Name
BA400 ABUTMENT 14MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key25211895
Report Number6000034-2026-01721
Device Sequence Number13403220
Product Code MAH
UDI-Device Identifier09321502033459
UDI-Public(01)09321502033459(10)181136(17)231030
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2026
Report Date (Section F) 05/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/30/2023
Device Model Number93337
Device Catalogue Number93337
Device Lot Number181136
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2026
Event Location Hospital
Date Report to Manufacturer04/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale
Date Report Sent to FDA05/17/2026